It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Menopause Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-15-2006, 07:58 PM   #1
Newbie
(female)
 
Join Date: Jul 2006
Location: Lowell, MA
Posts: 3
daklrta56 HB User
Unhappy cortisone shots & post-menopause bleeding

Hi, new to the health board . I started having cortisone shots in May of this year for disc herniation in my lower back. 17 days after the first shot, I had a period for the first time since stopping eight years ago. Needless to say i was terrified thinking i had the start of cancer. To make a long story even longer the doctor at the pain clinic i go to says its the shots, my GYN says no, now she is sending me for all kinds of tests. Has anyone else had this problem?

Last edited by daklrta56; 07-15-2006 at 07:59 PM.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Cortisone shots? Lore953 Knee & Hip Problems 7 04-26-2010 12:40 PM
Neuroma, orthotics & cortisone... nscrbug Foot & Ankle Problems 5 11-16-2008 02:51 PM
Anyone w/painful cortisone shots??? Ekris3 Foot & Ankle Problems 7 04-29-2006 02:17 PM
Has anyone had experience with Cortisone injections? Bobwhite Arthritis 10 08-04-2005 04:21 PM
Cortisone injections & informed consent sealover Pain Management 3 07-20-2004 11:30 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:09 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!